Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Boua, A. and Raji, A. (2017) Several algebraic inequalities on a 3-prime near-ring. JP Journal of Algebra, Number Theory and Applications, 39 (1). pp. 105-113.

Boua, A. and Oukhtite, L. and Raji, A. (2016) On generalized semiderivations in 3-prime near-rings. Asian-European Journal of Mathematics, 9 (2).

Boua, A. and Raji, A. and Ali, A. and Ali, F. (2015) On generalized semiderivations of prime near rings. International Journal of Mathematics and Mathematical Sciences, 2015.

Bell, H.E. and Boua, A. and Oukhtite, L. (2015) Semigroup Ideals and Commutativity in 3-prime Near Rings. Communications in Algebra, 43 (5). pp. 1757-1770.

Boua, A. and Oukhtite, L. and Raji, A. (2014) Jordan ideals and derivations in prime near-rings. Commentationes Mathematicae Universitatis Carolinae, 55 (2). pp. 131-139.

Boua, A. and Oukhtite, L. and Bell, H.E. (2013) Differential identities on semigroup ideals of right near-rings. Asian-European Journal of Mathematics, 6 (4).

Boua, A. and Oukhtite, L. (2013) Semiderivations satisfying certain algebraic identities on prime near-rings. Asian-European Journal of Mathematics, 6 (3).

This list was generated on Sat Jan 16 19:22:09 2021 CET.